# SDR 05FDEA00497

- Difficulty date: March 11, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 950, BL 59, WL 200, MECHANICAL DAMAGE ON LWR FLOORBEAM ANGLE.   REPAIRED PER SRM 51-30-5, 51-30-6, 51-20-1
